# SDR SWIA200514736

- Difficulty date: March 14, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 287 hours, 198 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AILERON TRIM RANAWAY DURING TAKEOFF ROLL.  TAKEOFF CONFIG AILERON TRIM MOVES LWD.  CLEANED TRIM SWITCHES & PANEL CONNECTOR.  OHM'ED AND MEGGED WIRING BETWEEN AILERON TRIM ACTUATOR AND JB10.  WIRING ALL OHM'ED OUT NORMAL.  OPERATIONAL CHECK GOOD.
